MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS INSERT

KARL STORZ SE & CO. KG FORCEPS INSERT
Model Number 33310SW
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, tip of 33310 sw inserts broke and detached inside patient.Laparotomy to retrieve detached part.Due to the laparotomy for retrieving the part, the case was deemed reportable.

Brand Name
FORCEPS INSERT
Common Device Name
FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24573123
Report Number2020550-2026-00533
Device Sequence Number18234068
Product Code GCJ
UDI-Device Identifier04048551134665
UDI-Public04048551134665
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
Report Date (Section F) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310SW
Device Catalogue Number33310SW
Device Lot NumberBG14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2026
Event Location Hospital
Date Report to Manufacturer03/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown